# SDR DALA2024060305745

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 54,833 hours, 28,376 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3168 FWD CARGO FLOOR PANEL DAMAGED. CORRECTIVE ACTION: R/R PANEL 131AF REF A319 AMM 53-22-14. (5610500)
